You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
An Exact Confidence Region in Multivariate Calibration
Thomas Mathew and Subramanyam Kasala
The Annals of Statistics
Vol. 22, No. 1 (Mar., 1994), pp. 94-105
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2242444
Page Count: 12
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In the multivariate calibration problem using a multivariate linear model, an exact confidence region is constructed. It is shown that the region is always nonempty and is invariant under nonsingular transformations.
The Annals of Statistics © 1994 Institute of Mathematical Statistics